# SDR ASAA0480136

- Difficulty date: February 29, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB0975519
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, - FOUND LEFT WING FUEL TANK ACCESS PANEL NR 1361 IS CORRODED ON MATING FLANGE.  REPLACED PANEL PER SRM 51-22-2A.  (M)
